# SDR SWIA202266348

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,490 hours, 29,638 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW GETTING SMELLS OF BURNING RUBBER. MOSTLY NEAR ROWS 10 AND 16. SEEMS TO BE MORE PROMINENT DURING TAXI. AND EVEN STRONGER DURING BLEED TRANSFERS FROM BOTH ENGINES TO APU AND APU TO ENGINES.   (FLIGHT #4959 FILED CLOSED)   COMPLIED WITH ADJUSTMENT AND TEST OF AIR CONDITIONING SYSTEM IN REF. TO AMM 21-51-00, WITH NO NOTICEABLE CHANGE IN CABIN AIR QUALITY. THE SYSTEM WAS TESTED WITH APU, THEN TRANSFERRED BLEEDS FROM BOTH ADJACENT ENGINES TO CROSS ENGINES IN REF. TO AMM36-10-00, WITH RESPECT TO AIR CONDITIONING SYS. NO NOTED DEFECTS AT THIS TIME. A/C OK'D FOR SVC.
